Heegaard splittings of branched cyclic coverings of connected sums of lens spaces
Bull. Korean Math. Soc. 2017 Vol. 54, No. 5, 1851-1857
Published online July 7, 2017
Printed September 30, 2017
Tatyana Kozlovskaya
Management and Economy
Abstract : We study relations between two descriptions of closed orientable 3-manifolds: as branched coverings and as Heegaard splittings. An explicit relation is presented for a class of 3-manifolds which are branched cyclic coverings of connected sums of lens spaces, where the branching set is an axis of a hyperelliptic involution of a Heegaard surface.
Keywords : Heegaard splitting, branched cyclic covering, lens space
MSC numbers : Primary 57M12, 57M25
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd